# SDR SWAA2022012489533

- Difficulty date: June 4, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLOOR PANEL (241ACF) UPPER SURFACE DELAMINATION. / FABRICATED NEW PASSENGER CABIN FLOOR PANEL 241ACF IAW SRM 53-00-50-2R-0 PARA 1A (NOTE) AND DWG 147A5810-13 20549U 06/07/17
